# SDR UHLA003698

- Difficulty date: August 1, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N804SA
- Make and model: Dhav DHC8*
- Aircraft serial: 375
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82920010169
- Condition: Broken
- Location: Rt Wing
- Part time: 17,394 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 219 - BUF-BED - AFTER TAKEOFF, WHEN GEAR SELECTED UP NR 2 HYD QUANTITY WENT TO 1 QUART AND GEAR REMAINED DOWN AND LOCKED.  RETURN TO BUF.  MAINTENANCE FOUND BROKEN LINE AT BYPASS VALVE.  INSTALLED FLEX LINE AND RETURNED AIRCRAFT TO SERVICE.  (M)
